MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. NRFit CADD 100ml Epid Cassettes; Set, IV, fluid transfer

ICU Medical Healthcare Manufacturing S.A. de C.V. NRFit CADD 100ml Epid Cassettes; Set, IV, fluid transfer
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
NRFit CADD 100ml Epid Cassettes
Common Device Name
Set, IV, fluid transfer
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
avenida calidad no.4
parque ind internacional
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50105086
Report Number3012307300-2026-07809
Device Sequence Number5254557
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7600-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown